×

zbMATH — the first resource for mathematics

Zur Existenz einer Steinschen Umgebung eines abgeschlossenen Steinschen Unterraums. (On the existence of a Stein neighborhood for a closed Stein subvariety). (German) Zbl 0581.32020
The author extends to the non-archimedean, non smooth case, a theorem of Siu on the existence of a Stein neighborhood for any closed Stein subvariety.
Reviewer: G.Roos
MSC:
32E10 Stein spaces
32P05 Non-Archimedean analysis
PDF BibTeX Cite
Full Text: Numdam EuDML
References:
[1] J. Bingener : Offenheit der Versalität in der analytischen Geometrie , Math. Z. 173 (1980) 241-281. · Zbl 0493.32020
[2] N. Bourbaki : Algèbre commutative III , Paris, Hermann. · Zbl 0141.03501
[3] K.-H. Fieseler : Zariskis Main Theorem in der nichtarchimedischen Funktionentheorie , Schriftenreihe des Math. Institutes der Univ. Münster, 2. Serie 18 (1979). · Zbl 0414.32009
[4] O. Forster and K. Knorr : Über die Deformationen von Vektorraumbündeln auf kompakten komplexen Räumen , Math. An. 209 (1974) 291-346. · Zbl 0272.32004
[5] H. Grauert , Über die Deformationen isolierter Singularitäten analytischer Mengen , Invent. Math. 15 (1972) 171-198. · Zbl 0237.32011
[6] A. Grothendieck , Elements de Geometrie algébrique, Chap. IV , Publ. Math. de l’IHES 32 (1967). |
[7] R. Gunning und H. Rossi : Analytic Functions of Several Variables , Englewood Cliffs, N.Y. 1965. · Zbl 0141.08601
[8] A. Hanning : Zum Satz von Siu in der nichtarchimedischen Funktionentheory , J. Reine u. angew. Math. 334 (1982) 182-202. · Zbl 0476.30042
[9] R. Kiehl : Die de-Rham-Kohomologie algebraischer Mannigfaltigkeiten über einem bewerteten Körper , Publ. math. de l’IHES 33 (1967) 5-20. · Zbl 0159.22404
[10] R. Richberg : Stetige streng pseudokonvexe Funktionen , Math. Ann. 175 (1968) 257-286. · Zbl 0153.15401
[11] M. Schneider : Tubenumgebungen Steinscher Räume , Manuscripta Math. 18 (1976) 391-397. · Zbl 0343.32013
[12] Y.-T. Siu : Every Stein subvariety admits a Stein Neighborhood , Invent. Math. 38 (1976) 89-100. · Zbl 0343.32014
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.